# SDR ASAA2017050520650

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,573 hours, 2,227 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT AT FL 350, RESET IAW QRH. R2 WINDOW OVERHEAT REOCCURRED. ACFT GROUNDED.  REMOVED & REPLACED RIGHT SIDE WHCU. OPS CHECKED NORMAL IAW AMM 30-41-11-000-801, & 30-41-11-400-801.
